# SDR SCNA2018080229099

- Difficulty date: July 29, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 58,602 hours, 22,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHT BATTERY PACKS AT 13 ABC, 13 DEF INOP. REMOVED AND REPLACED BATTERY PACKS. OPS CHECK GOOD.
